Bernstein and Markov type inequalities for trigonometric polynomials on general sets

Totik, Vilmos: Bernstein and Markov type inequalities for trigonometric polynomials on general sets.
International Mathematics Research Notices, 2015 (11). pp. 2986-3020. ISSN 1073-7928 (2014)

[img]
Preview
Text
Videnskiigeneral.pdf - Accepted Version

Download (209kB) | Preview
Item Type: Article
Journal or Publication Title: International Mathematics Research Notices
Date: 2014
Volume: 2015
Number: 11
Page Range: pp. 2986-3020
ISSN: 1073-7928
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2505313
DOI id: https://doi.org/10.1093/imrn/rnu030
Date Deposited: 2014. Jan. 23. 09:13
Last Modified: 2018. Sep. 14. 19:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3999
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year